MathSciNet Relay Station
MathSciNet bibliographic data
MR2643796 (2011m:35401) 35R11 (35A01 35B44 35Q92)
Biler, Piotr; Karch, Grzegorz Blowup of solutions to generalized Keller-Segel model. J. Evol. Equ. 10 (2010), no. 2, 247–262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement